# SDR CA121218019

- Difficulty date: December 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 8011 · Engine Starter
- Part: Gear
- Condition: Missing
- Location: Engine Starter
- Component: Starter
- Component part number: 14912HT
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) STARTER BENDIX GEAR WAS FOUND MISSING ON THE DAILY INSPECTION, MISSING GEAR AND LOCK COLLAR WAS LATER FOUND ON THE RAMP WHERE THE ACFT, R22 II, HAD STARTED UP AND TAKEN OFF THE DAY BEFORE.  STARTER REMOVED WITH 2110.5 HRS.  SERVICIABLE STARTER INSTALLED, ACFT RELEASED FOR FLIGHT.
